# SDR DXTA2009051503652

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 6,402 hours, 3,884 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING HIGH SPEED DECENT FROM FL 410 TO FL 240 WITH FGC B IN CONTROL ON  AUTOPILOT, TAIL SLIDE OUT, THEN RECOVERED.  THIS WENT ON AT LEAST 20 TIMES.  COMPLETED IMT LOWER RUDDER ACTUATOR TEST, FOUND CURRENT OF BOTH ACTUATORS HIGH, OVER 1100 MIL/AMP- HAVE 2 ACTUATORS ON ORDER FROM NETJET. OPENED PANELS ON VERTICAL FIN, REMOVED OLD ACTUATORS AND INSTALLED 2 REPAIRED YAW DAMPER ACTUATORS. OPS CHECK OF ACTUATOR CURRENT SHOWED NORMAL. WORK DONE PER 750 M.M. CHAP 27-24-00. CLOSED PANELS.
